• 62 Citations
  • 5 h-Index
20042018
If you made any changes in Pure these will be visible here soon.

Fingerprint Dive into the research topics where Hiroshi Kawabi is active. These topic labels come from the works of this person. Together they form a unique fingerprint.

Gibbs Measure Mathematics
Path Space Mathematics
Stochastic Partial Differential Equations Mathematics
Rough Paths Mathematics
Dirichlet Mathematics
Parabolic Partial Differential Equations Mathematics
Abbreviation Mathematics
Essential Self-adjointness Mathematics

Network Recent external collaboration on country level. Dive into details by clicking on the dots.

Research Output 2004 2018

  • 62 Citations
  • 5 h-Index
  • 8 Article
  • 2 Conference contribution
  • 1 Review article

Strong uniqueness of dirichlet operators related to stochastic quantization under exponential interactions in one-dimensional infinite volume

Kawabi, H., 2018 Jan 1, Stochastic Partial Differential Equations and Related Fields - In Honor of Michael Röckner SPDERF, 2016. Springer New York LLC, Vol. 229. p. 461-471 11 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Dirichlet
Quantization
Open Problems
Uniqueness
Polynomial
2 Citations (Scopus)

Long time asymptotics of non-symmetric random walks on crystal lattices

Ishiwata, S., Kawabi, H. & Kotani, M., 2017 Feb 15, In : Journal of Functional Analysis. 272, 4, p. 1553-1624 72 p.

Research output: Contribution to journalArticle

Long-time Asymptotics
Random walk
Crystal
Central limit theorem
Metric
8 Citations (Scopus)

Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions

Albeverio, S., Kawabi, H. & Röckner, M., 2012 Jan 15, In : Journal of Functional Analysis. 262, 2, p. 602-638 37 p.

Research output: Contribution to journalArticle

Path Space
Gibbs Measure
Stochastic Dynamics
Dirichlet
Uniqueness
15 Citations (Scopus)

Asymptotic expansions for the Laplace approximations for Itô functionals of Brownian rough paths

Inahama, Y. & Kawabi, H., 2007 Feb 1, In : Journal of Functional Analysis. 243, 1, p. 270-322 53 p.

Research output: Contribution to journalArticle

Rough Paths
Laplace Approximation
Asymptotic Expansion
Loop Space
Banach space
5 Citations (Scopus)

Essential self-adjointness of Dirichlet operators on a path space with Gibbs measures via an SPDE approach

Kawabi, H. & Röckner, M., 2007 Jan 15, In : Journal of Functional Analysis. 242, 2, p. 486-518 33 p.

Research output: Contribution to journalArticle

Essential Self-adjointness
Path Space
Gibbs Measure
Dirichlet
Ornstein-Uhlenbeck Operator